Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chachi477

Visine problems

Recommended Posts

My face was red today, and I put visine in my eyes and it streamed down my face, so now I have a white line down my face! Could it of bleached my skin?

Share this post


Link to post
Share on other sites

Nah, I think it was just a reaction of the BP gel, moisturizer, and the liquid. I wear contacts and sometimes that happens to me when I add a few drops in my eyes when they feel dry. It has never bleached my skin, so no worries

Share this post


Link to post
Share on other sites

Visine, it gets the red out.

Seriously...it doesn't only remove redness from your eyes. It's just a temporary cover up though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×